Possible side effects of puppy vaccines.

Last Edited By Krjb Donovan
Last Updated: Mar 11, 2014 07:43 PM GMT

Question

I breed Pomeranians on a small scale. Aprox. 1 1/2 years ago a puppy went to CA from FL. The new owners complained of uncontrollable shaking in the puppy and I was sure they were causing hypoglycemia by not properly feeding it. It had received puppy shoots two days before. Now the same has happened. The puppy shook slightly before it left me and I gave syrup. It had been two days since it had puppy vaccines.now, one week later the new owners are bringing it back stating that it has neurological problems. Can it be possible the vaccines are causing this terrible shaking? Thanls

Answer

Hi!

Vaccinations may cause neurological problems on some allergic dogs, but it is a very very rare case. "This syrup" you said, is it for worms? I believe that the cause of this shaking may be due to parasite toxication. After the syrup for parasites, when the intestinal parasites are dying, they release toxins, and these can cause these convulsions. It is a very common thing in puppies especially if they have lots of intestinal parasites.

Kind Regards, Caglar Kondu, DVM

Advertisement

©2021 eLuminary LLC. All rights reserved.